# SDR SWAA2022022460887

- Difficulty date: April 16, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 50,385 hours, 29,695 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B AFT CORNER OF OUTBOARD FLAP IS DISBONDED .AREA MEASURES 1.343 ' LONG FROM I/B EDGE AND .718' WIDE FROM TRAILING EDGE. / RH OUTBD AFT FLAP WAS R&R'D ON ACTION LOG PG 0126212
